# SDR QXEA200400401

- Difficulty date: May 31, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 5,800 hours, 6,472 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 481505
- Part serial: MAL0078
- Condition: Inoperative
- Location: Zone 700
- Part time: 5,088 hours, 3,768 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT NUMBER 2354, NOSE WHEEL STEERING CAUTION CAME ON 8 SECONDS AFTER NOSE WHEEL STEERING SELECTED ON.  CONDUCTED ABNORMAL CHECKLIST PROCEDURES AND CAUTION RE-ILLUMINATED.  INTERROGATED SCU CODES.  CLEANED SCU AND FOUND SQVC TO BE HARD FAULTED.  REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
